# SDR ASOA201707021730

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 21,330 hours, 14,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STRINGER 27R HAS CORROSION BETWEEN BS 349 - 364.  REMOVED, DRILLED, AND INSTALLED A NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
